# SDR CALA2019051700785

- Difficulty date: May 17, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 68,297 hours, 28,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2018-06-04 EA 5330-05216 DOT NO.A3- NO DOT RT SIDE PRESSURE PANEL BETWEEN FRAME 35 AND 36 ADDITIONAL FASTENERS OUTSIDE THE CUT OUT AREA CRACKED AT 2,5,15,18,20,21,23,24,28,29.  CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS AND REPAIR BEFORE NEXT FLIGHT N/R S/N 9618703. ACCOMPLSIHED INTERIM REPAIR ON RT SIDE PRES SURE PANEL BETWEEN FRAME 35 AND 36 CRACKED REF ECRA NO.5331-0238 7. ACCOMPLISH A PERMANANT REPAIR PER PART 3 OF ECRA 5331-02387 ON OR BEFORE 15 OCT 19 FOR PERMANANT REPAIR.
